RUS  ENG
Full version
JOURNALS // Matematicheskoe modelirovanie // Archive

Mat. Model., 2014 Volume 26, Number 9, Pages 126–140 (Mi mm3520)

This article is cited in 11 papers

Multigrid for anisotropic diffusion problems based on adaptive Chebyshev's smoothers

V. T. Zhukov, N. D. Novikova, O. B. Feodoritova

Keldysh Institute of Applied Mathematics of RAS, Moscow

Abstract: We propose an efficient multigrid algorithm for solving anisotropic elliptic difference equations. The algorithm is based on the explicit Chebyshev iterations for solution of the coarsest grid equations and for construction of smoothing procedures. We develop the adaptive smoothers for anisotropic problems, and show that it provides efficiency of the multigrid algorithm and scalability in parallel implementation.

Keywords: three-dimensional anisotropic diffusion, multigrid algorithm, Chebyshev's iterations, adaptive smoother, parallel implementation.

UDC: 519.6

Received: 24.06.2013


 English version:
Mathematical Models and Computer Simulations, 2015, 7:2, 117–127

Bibliographic databases:


© Steklov Math. Inst. of RAS, 2025